Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Swollen , fissured vulva. Spasms. History of yeast infection. Reason?

After taking flucanazole and having a yeast infection after surgical antibiotics were given originally (causation), my vulva swelled, fissured and was treated with a steroid cream mix. Fissure healed but Doesn't help swelling. Has spasms. And is very irritated on the left side particularly and can't sit and drive for a long period. What is it?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that due to itching and keeping poor local hygiene due to yeast infection, bacterial infection took place.
Go for antibiotic medicine course after consulting your doctor for cure.
apply antibiotic cream locally.
Keep local hygiene clean, dry and airy.
Ok and take care.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor